MathSciNet Relay Station
MathSciNet bibliographic data
MR2165359 90C25 (49J40 90C33)
He, Yiran A new double projection algorithm for variational inequalities. J. Comput. Appl. Math. 185 (2006), no. 1, 166–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement